# SDR MWEA020456

- Difficulty date: July 23, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 91,043 hours, 92,290 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 99576643
- Condition: Cracked
- Location: Fwd Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS CRACKED AROUND FASTENER HOLES FORWARD CARGO DOOR BELOW #1 BEAM FORWARD END OF DOOR (DOT JH 23).  --  REMOVED AND INSTALLED INTERCOSTAL.
